# SDR 2005FA0000929

- Difficulty date: May 7, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 10238901211
- Part serial: 125402
- Condition: Reads High
- Location: Fuel Flow
- Part time: 534 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST PHASE INSPECTION RUN-UP.  TECHNICIAN FOUND FUEL FLOW READING 25.5 PSI AT HIGH RPM.  INSTALLED FUEL PRESSURE METERING GAGES AND FOUND FUEL TRANSMITTER READING HIGH ON ENGINE INSTRUMENT.  NO RECOMMENDATIONS AT THIS TIME.  (K)
